# SDR DHL2004806526

- Difficulty date: January 6, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING OUTBOARD L/E FORMER 0.250 INCH CRACK, STA XFS 785.000.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  PERFORMED STOP HOLE AND FABRICATED ANGLE DOUBLER (2024-T3 0.032) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW SRM 57-2-0 PG 9-10, SRM 51-1-21 PG 1.
